# SDR SWIA202052962

- Difficulty date: August 16, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Deflector
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD DEFLECTOR CRACKED.  C-CHECK RO 10/1/2020.  LOCATED AND DRILLED NEW DEFLECTOR, IAW CRJ 200 SRM.  INSTALLED NEW DEFLECTOR ON PAX DOOR INNER SKIN, IAW CRJ 200 SRM.
